MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL 12.1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm tmicl12.1 -9.0/1.0/116 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.Low vault with lens rotation and transient loss of bcva was observed.Lens exchanged on (b)(6) 2024 with longer length lens and problem was resolved.Status of eye was reported as "trace cells both eyes, adequate vault both eyes negative seidel.Patient has noted improved vision at 1 day follow up both eyes." cause of event was reported as unknown; "patient was supposed to have a 600 vault.She ended up have an extremely low vault post op.".

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr
suite 210
monrovia, CA 91016
6263037902
MDR Report Key19595587
Report Number2023826-2024-02816
Device Sequence Number19847918
Product Code QCB
UDI-Device Identifier00840311304448
UDI-Public00840311304448
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTMICL 12.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/24/2024
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIOLI-24 WITH FOAM, 1710778; LIOLI-24, FCK3002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale